# SDR CALA2012090500569

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11232
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME BS 500C SHOWS CRACK INDICATION.  REPAIRED FRAME IAW EA 5310-04716, REV C, FIG 3.
